Sequential quadratic-programming methods based on approximating a projected Hessian matrix

C.B. Gurwitz, Michael Overton

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)631-653
JournalSIAM Journal on Scientific and Statistical Computing
Volume10
Issue number4
StatePublished - Jul 1989

Cite this

Sequential quadratic-programming methods based on approximating a projected Hessian matrix. / Gurwitz, C.B.; Overton, Michael.

In: SIAM Journal on Scientific and Statistical Computing, Vol. 10, No. 4, 07.1989, p. 631-653.

Research output: Contribution to journalArticle

@article{54b7c9283c204cb6802e6f147657c926,
title = "Sequential quadratic-programming methods based on approximating a projected Hessian matrix",
author = "C.B. Gurwitz and Michael Overton",
year = "1989",
month = "7",
language = "English",
volume = "10",
pages = "631--653",
journal = "SIAM Journal on Scientific and Statistical Computing",
issn = "0196-5204",
number = "4",

}

TY - JOUR

T1 - Sequential quadratic-programming methods based on approximating a projected Hessian matrix

AU - Gurwitz, C.B.

AU - Overton, Michael

PY - 1989/7

Y1 - 1989/7

M3 - Article

VL - 10

SP - 631

EP - 653

JO - SIAM Journal on Scientific and Statistical Computing

JF - SIAM Journal on Scientific and Statistical Computing

SN - 0196-5204

IS - 4

ER -